MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24RST
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 20,2022.
 
Event or Problem Description
Per the clinic, the patient experienced poor performance due to migration of the electrode lead into the external auditory canal.The device was explanted on (b)(6) 2022, and the patient was reimplanted with another cochlear device during the same surgery.
 
Additional Manufacturer Narrative
This report is submitted on june 07, 2024.

Brand Name
NUCLEUS 24K
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ashwinii chelvan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key15637057
Report Number6000034-2022-03072
Device Sequence Number5881774
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)130207(17)150206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/06/2015
Device Model NumberCI24RST
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexMale